# SDR 2017FA0000478

- Difficulty date: September 6, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N333MV
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258403
- Aircraft time: 6,752 hours, 4,497 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

HAD A DEPRESSURIZATION DURING A DESCENT AND WE HAD TO DECLARE AN EMERGENCY. WE WERE ORIGINALLY GIVEN A DESCENT TO FL 350 FROM FL410. UPON REDUCING POWER WE LOST PRESSURIZATION. WE DECLARED AN EMERGENCY AND WERE GIVEN 11000' AND PRIORITY HANDLING TO KHPN. WHEN PASSING THROUGH 6000' THE CABIN DEPRESSURIZATION LIGHT EXTINGUISHED. WE DID NOT NEED EMERGENCY VEHICLES AND PERFORMED A NORMAL LANDING.
